Search - Département de mathématiques appliquées Access content directly

Filter your results

9 Results
Domains : math.math-cv
Image document

Hölder-logarithmic stability in Fourier synthesis

Mikhail Isaev , Roman G Novikov
Inverse Problems, 2020, 36 (12), 125003(17 pp.). ⟨10.1088/1361-6420/abb5df⟩
Journal articles hal-02562474v2
Image document

On the reconstruction of conductivity of bordered two-dimensional surface in R^3 from electrical currents measurements on its boundary

Gennadi Henkin , Roman Novikov
Journal of Geometric Analysis, 2011, 21, pp.543-587
Journal articles hal-00465682v1
Image document

A global Riemann-Hilbert problem for two-dimensional inverse scattering at fixed energy

Evgeny Lakshtanov , Roman Novikov , Boris Vainberg
Rendiconti dell'Istituto di Matematica dell'Universita di Trieste: an International Journal of Mathematics, 2016, 48, pp.21-47
Journal articles hal-01203044v1
Image document

Bayesian Mixed Effect Atlas Estimation with a Diffeomorphic Deformation Model

Stéphanie Allassonnière , S Durrleman , E Kuhn
SIAM Journal on Imaging Sciences, 2015, 8 (3), pp.29. ⟨10.1137/140971762⟩
Journal articles hal-01246570v1
Image document

Moutard transform for the generalized analytic functions

Piotr Grinevich , Roman Novikov
Journal of Geometric Analysis, 2016, 26 (4), pp.2984-2995
Journal articles hal-01222481v1
Image document

Generalized analytic functions, Moutard-type transforms and holomorphic maps

Piotr Grinevich , Roman Novikov
Functional Analysis and Its Applications, 2016, 50 (2), pp.150-152
Journal articles hal-01234004v1
Image document

Moutard transform approach to generalized analytic functions with contour poles

Piotr Grinevich , Roman Novikov
Bulletin des Sciences Mathématiques, 2016, 140 (6), pp.638-656
Journal articles hal-01249043v1
Image document

Stability estimates for reconstruction from the Fourier transform on the ball

Mikhail Isaev , Roman Novikov
Journal of Inverse and Ill-posed Problems, 2021, 29 (3), pp.421-433
Journal articles hal-02906953v1
Image document

Explicit reconstruction of Riemann surface with given boundary in complex projective space

Alexey Agaltsov , Guennadi Khenkine
Journal of Geometric Analysis, 2015, 25 (4), pp.2450-2473. ⟨10.1007/s12220-014-9522-1⟩
Journal articles hal-00912925v3